Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 3042493, 10 pages
http://dx.doi.org/10.1155/2016/3042493
Research Article

A Nonlinear Schrödinger Equation Resonating at an Essential Spectrum

School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China

Received 12 December 2015; Accepted 14 February 2016

Academic Editor: Jacopo Bellazzini

Copyright © 2016 Shaowei Chen and Haijun Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaowei Chen and Haijun Zhou, “A Nonlinear Schrödinger Equation Resonating at an Essential Spectrum,” Advances in Mathematical Physics, vol. 2016, Article ID 3042493, 10 pages, 2016. https://doi.org/10.1155/2016/3042493.